# SDR HEEA065113

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A204
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP LEAKED AT INSULATION FROM HOLE THE BOTTOM FOR POWER WIRES.
